# SDR QXEA2019021800079

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00755
- Aircraft time: 893 hours, 578 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR48961
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR LATCHING MECHANISM UNLOCKING/LOCKING DOOR INCORRECTLY ( FLIGHT DECK SECURITY DOOR AUTOMATIC LOCKING SYSTEM ). REMOVED AND REPLACED COCKPIT DOOR ELECTROMAGNETIC LATCH WITH NEW REFERENCE AMM TASK 52-51-03-400-801-A AND 52-51-03-000-801-A. PLACARDS REMOVED CIRCUIT BREAKER RESET MTX CONTROL NOTIFIED CLEARS DMI.
